MAUDE Adverse Event Report: RTI SURGICAL 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE, FIXATION

RTI SURGICAL 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE, FIXATION
Model Number 298.801.01S
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a cerclage cable with crimp cable on a femur fracture was released.The original implant date was on (b)(6) 2021.No further action is planned.Procedure and patient outcome were unknown.This report involves one (1) 1.7mm cable with crimp 750mm-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Photo investigation: the device was not returned.A photo-investigation was performed on the x-ray images.Upon inspecting the images provided, it was observed that the cable fixed around the femur fractured had released.However, the root cause for the reported event cannot be determined from the available information.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition can be confirmed during photo investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.7MM CABLE WITH CRIMP 750MM-STERILE
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key12288121
Report Number1833824-2021-00065
Device Sequence Number2871253
Product Code JDQ
UDI-Device Identifier10886982182500
UDI-Public(01)10886982182500
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K992616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number298.801.01S
Device Catalogue Number298.801.01S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date09/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEMENTS: HELICAL BLADE; UNK - NAILS; UNK - POSITIONING PIN; UNK - NAIL HEAD ELEMENTS: HELICAL BLADE; UNK - NAILS; UNK - POSITIONING PIN